Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Fast heart rate with bad shakes after taking anti depressant

Premium Questions

doctor1 MD

year before procedure of fast heart beat( always it happens like something moving upward my right side stomach to right side chest in a second and fast beating start.) I want to know if it really a heart issue ...

doctor1 MD

Have just changed over from proposing suppository to oxycodone oral and four times now my heart rate has increased to 150 with shaking not breathing properly feeling faint and like vomiting feels ...

doctor1 MD

heart rate . I want to stop taking Diltiazem as it is making me feel unwell and has for some time. Can I ...I have been taking 240 mg Diltiazem for 4 years after havinf stents inserted. I have had atrial ...

doctor1 MD

pressure all the time) but my heart rate was only 64. That is unbelievable to me. I had thyroid cancer ... really high blood pressure but a really low heart rate. I ve never had lower than 80 even when I ...

doctor1 MD

depressant xet for 2 years after this. With my parents force i got married to my cousin with whom i lived ... cold, and low blood pressure, fast heart beat and mental cloudiness as if i was going to die. I had ...

Public Forum Discussions

doctor1 MD

currently taking anti depressants and temeazepam both 10mg, im around 8st and 5 7. iv not eaten anything or drank much in last 6 days. i woke this morning with really bad shakes and a heart rate of 132 ...

doctor1 MD

i 23 y/o female currently taking anti depressants and temeazepam both 10mg, im around 8st and 5 7. iv not eaten anything or drank much in last 6 days. i woke this morning with really bad shakes ...

doctor1 MD

my grandma in 74 years old and she has heart rhythm problem,her heart beats fast sometimes and it makes her feel so bad,she also has high blood pleasure,her heart rhythm problem had happened after her ...

doctor1 MD

a cigarette .. the attack takes from 5~30 mins with my heart rate going ups and downs also i noticed that my ...i don t know exactly whats exactly happening to me.. all of a sudden my heart rate increases ...

doctor1 MD

I am a 24 and a half year old white female with 3 children ages 4 and under. My heart rate ... just waking up after sleeping. Sometimes I do feel like my heart is racing. Is this something I should ...

doctor1 MD

I have been taking antidepressants for almost 10 years because of pannick attacks, i graually ..., amd was happy because my sex drive improved as well as i lost weight after i stopped the tablets. I ...

doctor1 MD

Recently Iv e noticed in the past few weeks that my heart rate will vary from 60-90 beats per .... Today I noticed the skipped beat without the faster heart rate. It s a pause with a harder beat ...

doctor1 MD

(anti-depressant) ...Okay I know that your heart Beating means your alive but whenever I relax I can feel a nonstop ...

doctor1 MD

all the time, loss of apatite, a chesty cough and feeling weak. After a while I was getting rather worried after realising my heart was beating very fast. I felt myself waking up in the middle of the night ...

doctor1 MD

I am 39 years old. I get cough after 10 minutes of walk in treadmill.I am taking DILZEM 60 mg for tachycardia. I had this fast heart rate only twicw in my age in the gap of 10 years. Is this problem because ...

Mobile Questions and Answers

doctor1 MD

Hello. Thanks for writing to us. Yes. It could be a side effect of the medicines that you are taking. You are likely to become tolerant to these side effects in next few days I hope this information has been both informative and helpful for you. Regards, Dr. Praveen Tayal . For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal drtayal72@gmail.com

doctor1 MD

Hi If you have walked or done excercise or worrying about something, take rest

doctor1 MD

Hello dear, welcome to HCM forum. Normal range of resting rate 65-110. If you have this rate persistently after 10 minutes of rest, it is better to see your doctor for evaluation. Note that, anxiety during counting itself can shoot the rate. Hope this answer will help. Wishing you good health. Thank you.